# SDR UIEA2013122700618

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 84,827 hours, 15,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE479W2305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEATS 24ABC & 21HJK EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED LAMP AT SEAT 21HJK & LIGHT ASSEMBLY AT SEAT 24ABC & PERFORMED SATISFACTORY OPERATIONS CHECK IAW 747-400 AMM 33-51-12.
